# SDR AALA201702259014

- Difficulty date: February 24, 2017
- Submitted: February 28, 2017
- Operation: Air carrier
- Aircraft: N552UW
- Make and model: Airbus A321-231
- Aircraft serial: 4957
- Aircraft time: 18,812 hours, 6,852 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY AISLE LIGHT INOPERATIVE.  FOUND THE WIRES AT SIDE WALL CONNECTION BROKEN AT THE CONNECTOR PLUG.  REPAIRED THE WIRES IAW ESPM 20-44.
